MINDS @ UW-Madison

Goddard Expansion and Kinetic-Theory for Solutions of Rodlike Macromolecules

Show simple item record


Files Size Format View
file_1.pdf 380.4Kb application/pdf View/Open
Key Value Language
dc.contributor.author Abdel-Khalik, Said I. en_US
dc.contributor.author Hassager, Ole en_US
dc.contributor.author Bird, R. Byron en_US
dc.date.accessioned 2007-07-13T19:21:05Z
dc.date.available 2007-07-13T19:21:05Z
dc.date.issued 1974 en_US
dc.identifier.citation The following article appeared in Abdelkha.Si, H.O., & Bird, R.B. (1974). Goddard Expansion And Kinetic Theory For Solutions Of Rodlike Macromolecules. Journal Of Chemical Physics, 61(10), 4312-4316. and may be found at http://link.aip.org/link/?jcp/61/4312 en_US
dc.identifier.uri http://digital.library.wisc.edu/1793/9488
dc.description This material is presented to ensure timely dissemination of scholarly and technical work. Copyright and all rights therein are retained by authors or by other copyright holders. All persons copying this information are expected to adhere to the terms and constraints invoked by each author's copyright. In most cases, these works may not be reposted without the explicit permission of the copyright holder. en_US
dc.description.provenance Made available in DSpace on 2007-07-13T19:21:05Z (GMT). No. of bitstreams: 1 file_1.pdf: 380409 bytes, checksum: 51d5b5d989a327453526392ef8cc1055 (MD5) Previous issue date: 1974 en
dc.format.extent 380409 bytes
dc.format.mimetype application/pdf en_US
dc.format.mimetype application/pdf
dc.publisher American Institute of Physics en_US
dc.relation.ispartof http://www.aip.org en_US
dc.relation.ispartof http://jcp.aip.org en_US
dc.rights Copyright 1974 American Institute of Physics. This article may be downloaded for personal use only. Any other use requires prior permission of the author and the American Institute of Physics. en_US
dc.title Goddard Expansion and Kinetic-Theory for Solutions of Rodlike Macromolecules en_US

Part of

Show simple item record